# SDR AALA20161114009

- Difficulty date: November 11, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 21,376 hours, 8,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8210148901
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R2 DOOR EMERGENCY EXIT SIGN LENS MISSING.  REPLACED LENS IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
